Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: strattera WITHDRAWL?

Posted by reba on July 30, 2003, at 17:34:27

In reply to Re: strattera WITHDRAWL? reba, posted by Lasagne on July 30, 2003, at 14:54:34

Ok I was the original one to ask about the withdrawal, so i though I would come back and say more about it to help those who have problems with it in the future.
Ok, so I looked for ever on the internet about people experiencing strattera withdrawal symptoms and found NOTHING except on the lily website about strattera stating that there was no withdrawal effect.. haha THANKS! so I have been doing a little reasearch on other anti-depressant withdrawal symptoms becuase this is the first kind of med i have taken for anything. My symptoms seem to be alot like other anti-depressant withdrawal symptoms. I did do a little tappereing off; I was originally taking 80mlg, and for a week a went to 40, then after o week on 40 I stopped. I had flu like symptoms such as feeling very tired for no reason, feeling very achy, including very sore muscles, also had bad head aches on and off. I also went through periods of mood swings, like crying over nothing, and having a very short fuse. I aslo seemed to be very sensative to light and sounds. I wasnt hungry and was naushous alot. For me these didnt last that long but long enough... I have been off strattera now for 3 days, and today wok eup feeling a little better. so since messing with my dose ive felt yucky about a week and a half, which isnt so long consedering some of the other things i have read about other anti-depressants! lol. I feel lucky that it is summer and I can allow myself to just lay down and do nothing.. Some of the other things I felt were not being able to wake up for a couple hours after getting out of bed, and also my head feels very weird, almost like i get dizzy, but more like i have soup sloshing around in my head. haha Just very spacy in a bad way i guess. Hopefully this will help some of you! Oh and i was on Strattera for 6 months before going off it. good luck to everyone and thanks for responding!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:reba thread:133458
URL: http://www.dr-bob.org/babble/20030728/msgs/246849.html